MathSciNet Relay Station
MathSciNet bibliographic data
MR884802 32C40 (55Q52)
Salvetti, M. Topology of the complement of real hyperplanes in ${\bf C}^N$. Invent. Math. 88 (1987), no. 3, 603–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement